An LMI-based approach for robust stabilization of uncertain stochastic systems with time-varying delays

Chien-Yu Lu, Jason Sheng Hong Tsai, Gwo Jia Jong, Te Jen Su

Research output: Contribution to journalArticle

96 Citations (Scopus)

Abstract

Based on the linear matrix inequality method, in this note we introduce the robust stability of uncertain linear stochastic differential delay systems with delay dependence. The parameter uncertainty is norm-bounded and the delays are time varying. We then extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay systems.

Original languageEnglish
Pages (from-to)286-289
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume48
Issue number2
DOIs
Publication statusPublished - 2003 Feb 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Cite this